# SDR SWAA2022030704070

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WHILE REPLACING LAV SERVICES DOOR HINGES; DOOR PANEL WAS FOUND TO BE CORRODED THROUGH AT BONDING STRAP ATTACHMENT POINT. / CORROSION ON LAV SERVICE DOOR WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED LAV SERVICE DOOR WITH NEW ASSY. IAW AMM 52-49-07-000-801 AND AMM 52-49-07-400-801 VERIFIED DOOR FIT; FIT CHECKED GOOD IAW AMM 52-49
